# SDR SWIA2019112046778

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 41,322 hours, 30,467 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 766283C
- Part serial: 1723
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 77 hours, 63 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DIVERTION HAD GEN 2 OFF CAUTION MSSG - NO TIME TO RUN QRH. STARTED APU AND LANDED ORD - DECLARED EMERGENCY. UNEVENTFUL LANDING - NO OVERWEIGHT LANDING OR HIGH SPEED STOPPAGE.THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19898639 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 19902520 FOR REPLACEMENT OF GCU #2. / REFERENCE CP 19902533 FOR OPERATIONAL TEST OF IDG #2."
